Allergan (Costa Rica) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and inner silicone gel touched the patient.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Continued: e1- (b)(6).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.